Skip to content Skip to navigation

Local Existence and Global Continuation for Some Partial Functional Integrodifferential Equations

Volume 12, Number 1 (2011), 34 - 45

Local Existence and Global Continuation for Some Partial Functional Integrodifferential Equations

Price: $20.00

Abstract

In this work, we study the local existence of mild solutions for some partial functional integrodifferential equations. We suppose that the linear part has a resolvent operator in the sense of Grimmer [13]. The nonlinear part is just assumed to be continuous. We have also that the solution may blow up in finite time. An application is provided to illustration.